# SDR CALA2025031702845

- Difficulty date: March 15, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N68801
- Make and model: Boeing 737924ER
- Aircraft serial: 42740
- Aircraft time: 35,771 hours, 13,129 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER SUPPLY IN LAVATORY POOR QUALITY AFT LH LAV D TESTED WATER QUALITY IN ALL LAVS AND FOUND NO BAD SMELL OR BAD QUALITY WATER.  ALL ARE FINE.  ASKED 2 FLIGHT ATTENDANTS AND 2 OTHER WORKERS AND THEY ALL AGREED.  FIM REF:  38-10 TASK 810.
